Integral lattices in TQFT
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 5, pp. 815-844.
@article{ASENS_2007_4_40_5_815_0,
     author = {Gilmer, Patrick M. and Masbaum, Gregor},
     title = {Integral lattices in {TQFT}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {815--844},
     publisher = {Elsevier},
     volume = {Ser. 4, 40},
     number = {5},
     year = {2007},
     doi = {10.1016/j.ansens.2007.07.002},
     mrnumber = {2382862},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.ansens.2007.07.002/}
}
TY  - JOUR
AU  - Gilmer, Patrick M.
AU  - Masbaum, Gregor
TI  - Integral lattices in TQFT
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2007
DA  - 2007///
SP  - 815
EP  - 844
VL  - Ser. 4, 40
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.ansens.2007.07.002/
UR  - https://www.ams.org/mathscinet-getitem?mr=2382862
UR  - https://doi.org/10.1016/j.ansens.2007.07.002
DO  - 10.1016/j.ansens.2007.07.002
LA  - en
ID  - ASENS_2007_4_40_5_815_0
ER  - 
%0 Journal Article
%A Gilmer, Patrick M.
%A Masbaum, Gregor
%T Integral lattices in TQFT
%J Annales scientifiques de l'École Normale Supérieure
%D 2007
%P 815-844
%V Ser. 4, 40
%N 5
%I Elsevier
%U https://doi.org/10.1016/j.ansens.2007.07.002
%R 10.1016/j.ansens.2007.07.002
%G en
%F ASENS_2007_4_40_5_815_0
Gilmer, Patrick M.; Masbaum, Gregor. Integral lattices in TQFT. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 5, pp. 815-844. doi : 10.1016/j.ansens.2007.07.002. http://www.numdam.org/articles/10.1016/j.ansens.2007.07.002/

[1] Bar-Natan D., Knot Atlas, http://www.math.toronto.edu/~drorbn/KAtlas/index.html.

[2] Beliakova A., Le T.T.Q., Integrality of quantum 3-manifold invariants and rational surgery formula, math.GT/0608627. | Zbl

[3] Blanchet C., Habegger N., Masbaum G., Vogel P., Topological quantum field theories derived from the Kauffman bracket, Topology 34 (1995) 883-927. | MR | Zbl

[4] Cochran T., Melvin P., Quantum cyclotomic orders of 3-manifolds, Topology 40 (1) (2001) 95-125. | MR | Zbl

[5] Chen Q., On certain integral tensor categories and integral TQFTs, math.QA/0408356.

[6] Chen Q., Le T., Almost integral TQFTs from simple Lie algebras, Algebr. Geom. Topol. 5 (2005) 1291-1314. | EuDML | MR | Zbl

[7] Frohman C., Kania-Bartoszynska J., A quantum obstruction to embedding, Math. Proc. Cambridge Philos. Soc. 131 (2001) 279-293. | MR | Zbl

[8] Gilmer P., Integrality for TQFTs, Duke Math J. 125 (2) (2004) 389-413. | MR | Zbl

[9] Gilmer P., On the Frohman Kania-Bartoszynska ideal, Math. Proc. Cambridge Philos. Soc. 141 (2006) 265-271. | MR | Zbl

[10] Gilmer P., Masbaum G., Van Wamelen P., Integral bases for TQFT modules and unimodular representations of mapping class groups, Comment. Math. Helv. 79 (2004) 260-284. | MR | Zbl

[11] Gilmer P., Qazaqzeh K., The parity of the Maslov index and the even cobordism category, Fund. Math. 188 (2005) 95-102. | EuDML | MR | Zbl

[12] Harvey S., On the cut number of a 3-manifold, Geom. Topol. 6 (2002) 409-424. | EuDML | MR | Zbl

[13] Jaco W., Geometric realizations for free quotients, J. Austral. Math. Soc. 14 (1972) 411-418. | MR | Zbl

[14] Kauffman L.H., Lins S., Temperley-Lieb Recoupling Theory and Invariants of 3-Manifolds, Annals of Mathematics Studies, vol. 134, Princeton University Press, 1994. | MR | Zbl

[15] Kerler T., p-modular TQFT's, Milnor torsion and the Casson-Lescop invariant, Geom. Topol. Monogr. 4 (2002) 119-141. | MR | Zbl

[16] Le T.T.Q., Strong integrality of quantum invariants of 3-manifolds, Trans. AMS, in press, math.GT/0512433. | MR | Zbl

[17] Leininger C., Reid A., The co-rank conjecture for 3-manifold groups, Algebr. Geom. Topol. 2 (2002) 37-50. | EuDML | MR | Zbl

[18] Masbaum G., in preparation.

[19] Masbaum G., Roberts J., A simple proof of integrality of quantum invariants at prime roots of unity, Math. Proc. Cambridge Philos. Soc. 121 (3) (1997) 443-454. | MR | Zbl

[20] Masbaum G., Vogel P., 3-valent graphs and the Kauffman bracket, Pacific J. Math. 164 (1994) 361-381. | MR | Zbl

[21] Masbaum G., Wenzl H., Integral modular categories and integrality of quantum invariants at roots of unity of prime order, J. reine angew. Math. (Crelle's Journal) 505 (1998) 209-235. | MR | Zbl

[22] Murakami H., Quantum SO 3-invariants dominate the SU 2-invariant of Casson and Walker, Math. Proc. Cambridge Philos. Soc. 117 (2) (1995) 237-249. | MR | Zbl

[23] Ohtsuki T., A polynomial invariant of rational homology 3-spheres, Invent. Math. 123 (2) (1996) 241-257. | EuDML | MR | Zbl

[24] Reiner I., Maximal Orders, London Mathematical Society Monographs, vol. 5, Academic Press, London-New York, 1975. | MR | Zbl

[25] Reshetikhin N., Turaev V., Invariants of 3-manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547-597. | EuDML | MR | Zbl

[26] Stallings J., Problems about free quotients of groups, in: Geometric Group Theory, Columbus, OH, 1992, Ohio State Univ. Math. Res. Inst. Publ., vol. 3, de Gruyter, Berlin, 1995, pp. 165-182. | MR | Zbl

[27] Sikora A., Cut numbers of 3-manifolds, Trans. AMS 357 (5) (2005) 2007-2020. | MR | Zbl

[28] Turaev V.G., Quantum Invariants of Knots and 3-Manifolds, de Gruyter, 1994. | MR | Zbl

[29] Walker K., On Witten's 3-manifold invariants, Preprint, 1991, http://canyon23.net/math/.

Cited by Sources: